RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nuclear Phys. B, 2020, Volume 952, Pages 114931–20 (Mi nphb22)  

Quantum-classical duality for Gaudin magnets with boundary

M. Vasilyevabc, A. Zabrodinade, A. Zotovbcf

a Skolkovo Institute of Science and Technology, Nobel str. 1, Moscow, 143026, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina str. 8, Moscow, 119991, Russia
c Institute for Theoretical and Experimental Physics of NRC “Kurchatov Institute”, B. Cheremushkinskaya str. 25, Moscow, 117218, Russia
d National Research University Higher School of Economics, Myasnitskaya str. 20, Moscow, 101000, Russia
e Institute of Biochemical Physics, Kosygina str. 4, 119334, Moscow, Russia
f Moscow Institute of Physics and Technology (National Research University)

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00273
18-01-00461
Ministry of Education and Science of the Russian Federation 5-100
Contest «Young Russian Mathematics»
The work was partially supported by RFBR grants 18-01-00273 (M. Vasilyev, A. Zotov) and by 18-01-00461 (A. Zabrodin). The research of A. Zabrodin was carried out within the HSE University Basic Research Program and funded (jointly) by the Russian Academic Excellence Project ‘5-100’. The research of A. Zotov was also supported in part by the Young Russian Mathematics award.


DOI: https://doi.org/10.1016/j.nuclphysb.2020.114931


Bibliographic databases:

ArXiv: 1911.11792
Received: 05.12.2019
Revised: 29.12.2019
Accepted:16.01.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/nphb22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020